| Model Number |
1004000 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that air bubbles were observed within the canister.Customer performed a supply change to address the issue.There was no adverse impact to the customer¿s blood glucose value.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown.Mobile os: unknown / unknown / unknown.